MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Vasculitis (2004)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx4173 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the picc's hub ruptured, causing phlebitis at puncture site.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported the picc's hub ruptured, causing phlebitis at puncture site.10/04/2022: add info received: was there a need for medical and/or surgical intervention to treat phlebitis (examinations, surgery, medication administration, etc.)? (detail) not.Has there been blood or chemotherapy exposure to mucous membranes or skin? if yes, were post-exposure prophylactic actions necessary? (ex.: tests, retrovirals, etc.); yes, patient skin without the need for prophylaxis.Is the amount correct (01)? yes.How and when did you observe the rupture? (eg during infusion, during implantation, removal, etc.); it was observed due to humidity in the place.What medication was being administered? saline solution was being administered to maintain access.What is the volume of the syringe used for infusion? 10 ml.What type of catheter fixator was being used? occluded with transparent film, fixed according to institutional protocol.What is the implant date? on (b)(6) 2022.Has the device been removed? if yes, what is the explant date? yes, on (b)(6) 2022.What was the puncture site (arm, vessel, etc.)? picc inserted into the saphenous vein.What is the patient's sex, weight and age? female, 2870 grams and 2 months.What treatment was the patient undergoing? acute viral bronchiolitis and pneumonia.Is there any relevant history or concomitant therapy? no.Are there radiographic images or other tests done? no.Was there an embolism or component separation? if yes, how was it resolved? no.

Brand Name
PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15587614
Report Number3006260740-2022-03981
Device Sequence Number12557563
Product Code LJS
UDI-Device Identifier00801741074820
UDI-Public(01)00801741074820
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number4132005
Device Lot NumberREDX4173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer10/22/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age2 MO
Patient SexFemale